Opuscula Mathematica
Opuscula Math. 29, no. 2 (), 165-175
Opuscula Mathematica

On the diameter of dot-critical graphs

Abstract. A graph G is \(k\)-dot-critical (totaly \(k\)-dot-critical) if \(G\) is dot-critical (totaly dot-critical) and the domination number is \(k\). In the paper [T. Burtona, D. P. Sumner, Domination dot-critical graphs, Discrete Math, 306 (2006), 11-18] the following question is posed: What are the best bounds for the diameter of a \(k\)-dot-critical graph and a totally \(k\)-dot-critical graph \(G\) with no critical vertices for \(k \geq 4\)? We find the best bound for the diameter of a \(k\)-dot-critical graph, where \(k \in\{4,5,6\}\) and we give a family of \(k\)-dot-critical graphs (with no critical vertices) with sharp diameter \(2k-3\) for even \(k \geq 4\).
Keywords: dot-critical graph, diameter, .
Mathematics Subject Classification: 05C69.
Cite this article as:
Doost Ali Mojdeh, Somayeh Mirzamani, On the diameter of dot-critical graphs, Opuscula Math. 29, no. 2 (2009), 165-175, http://dx.doi.org/10.7494/OpMath.2009.29.2.165
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.